# SDR SIMA200427915

- Difficulty date: October 5, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  REPLACED FORWARD PROXIMITY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.
